RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1974, Volume 214, Number 1, Pages 52–55 (Mi dan38026)  

MATHEMATICS

Refutation of a subordination conjecture for starlike functions

V. V. Starkov

Leningrad State University

Full text: PDF file (401 kB)

Bibliographic databases:

Document Type: Article
UDC: 517.54
Presented: V. I. Smirnov
Received: 08.05.1973

Citation: V. V. Starkov, “Refutation of a subordination conjecture for starlike functions”, Dokl. Akad. Nauk SSSR, 214:1 (1974), 52–55

Citation in format AMSBIB
\Bibitem{Sta74}
\by V.~V.~Starkov
\paper Refutation of a subordination conjecture for starlike functions
\jour Dokl. Akad. Nauk SSSR
\yr 1974
\vol 214
\issue 1
\pages 52--55
\mathnet{http://mi.mathnet.ru/dan38026}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0338342}
\zmath{https://zbmath.org/?q=an:0297.30010}


Linking options:
  • http://mi.mathnet.ru/eng/dan38026
  • http://mi.mathnet.ru/eng/dan/v214/i1/p52

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:18
    Full text:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019